| Model Number |
X SERIES |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/29/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to monitor a patient (age & gender unknown), the device was unable to obtain an ecg signal via pads.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's reported problem was observed during review of the device data log.However, the device was put through extensive testing including bench handling, defib cycling, impedance and ecg testing without duplicating the report.The multifunction receptacle was replaced as a precaution.The device was recertified and returned to the customer as no fault found.The multifunctional cable was not returned for evaluation.Analysis of reports of this type has not identified an increase in trend.